MAUDE Adverse Event Report: Stryker Endoscopy-San Jose STRYKER AHTO TUBE SET WITH TIP PACKAGING; Apparatus, Suction, Operating-Room, Wall Vacuum Powered

Stryker Endoscopy-San Jose STRYKER AHTO TUBE SET WITH TIP PACKAGING; Apparatus, Suction, Operating-Room, Wall Vacuum Powered
Catalog Number 0250070620
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure using a stryker ahto 250-070-620 irrigation/suction set connected to a b.Braun ecobag 0.9% nacl 3000 ml tubing, the scrub nurse noticed a piece of gray plastic in the cup after purging the system.No serious consequences for the patient.Please note, the nacl irrigation solution bag is not a stryker product.It was alleged that this issue occurred when using the stryker ahto tubeset.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.

Brand Name
STRYKER AHTO TUBE SET WITH TIP PACKAGING
Common Device Name
Apparatus, Suction, Operating-Room, Wall Vacuum Powered
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key50000055
Report Number0002936485-2026-00499
Device Sequence Number13415417
Product Code GCX
UDI-Device Identifier37613327061650
UDI-Public37613327061650
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K042454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250070620
Device Lot Numberunknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown